| Model Number |
222005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4)).Incomplete.The lot number was unknown.The lot number was unknown; therefore, the expiration date and manufacture date were unknown.Investigation summary: he complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
Event or Problem Description
It was reported by a healthcare professional through clinical research for clinical evidence on safety and performance that postoperatively to an initial procedure of medial collateral ligament (mcl) reconstruction surgery of the left knee performed on (b)(6) 2020 using healix advance br with orthocord, the patient experienced post-operative infection on (b)(6) 2020; and pain, edema/effusion and joint stiffness on (b)(6) 2020.The current status of the patient was unknown.No additional information was provided.
Event or Problem Description
It was reported by a healthcare professional through clinical research for clinical evidence on safety and performance that postoperatively to an initial procedure of medial collateral ligament (mcl) reconstruction surgery of the left knee performed on (b)(6) 2020 using healix advance br with dynacord, the patient experienced post-operative infection on (b)(6) 2020; and pain, edema/effusion and joint stiffness on (b)(6) 2020.The current status of the patient was unknown.No additional information was provided.